# SDR SWAA2024092427973

- Difficulty date: August 19, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PNEUMATIC DUCT SUPPORT BRACKET BS 540 AND LBL 6 AIR CONDITIONING BAY 2024-512487<[01] REPLACED PNEUMATIC DUCT SUPPORT BRACKET BS 540 AND LBL 6 AIR CONDITIONING BAY IAW B737-800 SRM 51-40-02-0G-0. ITEM 9.;[02] REPLACED PNEUMATIC DUCT SUPPORT BRACKET BS 540 AND LBL 6 AIR CONDITIONING BAY IAW B737-800 SRM 51-40-02-0G-0. ITEM 9.
